MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. DESIGN OPTIONS; EPIDURAL ANESTHESIA KIT

B. BRAUN MEDICAL INC. DESIGN OPTIONS; EPIDURAL ANESTHESIA KIT
Model Number 551731
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).  the device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that upon removal of the periflex epidural catheter, there was approximately 4-5cm of catheter tip retained.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No samples or photos were returned for evaluation.Without the actual device, a thorough investigation could not be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If additional pertinent information becomes available, a follow-up will be submitted.

Brand Name
DESIGN OPTIONS
Common Device Name
EPIDURAL ANESTHESIA KIT
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key10603291
Report Number2523676-2020-00282
Device Sequence Number11526561
Product Code OGE
UDI-Device Identifier04046964307867
UDI-Public04046964307867
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number551731
Device Catalogue Number551731
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date11/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR